1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Don't feel like sleeping...

By seeingred, Dec 4, 2008 | |
Rating:
3/5,
  1. seeingred
    I have been laying in bed smoking....about five or six cigarettes. I can't sleep, I took six xanaxes and now I feel so drowsy and resteful. It doesn't hurt me, ...I dont think.
    I skipped out on the diphenhydramine. That would just make me wacked. Although, this xanax made me feel sooo peaceful.LIke not a thought in my head...sooo blank. Hm,
    I want to be: A writer, activist, film producer, and more, But I feel hopepless about it all. I think I have a learning disibility. I haven't been in school since I dropped out in sophmore of highschool, so it's not easy thinking logicaly these days.

    On the bright side, I published a large book of poetry and some other cool books. I wanted to be in a band, but sounds crapppy on your own. I wish there was more to life than this, when winter hits I feel soo suicidal and depressed. Not to mention my mom's head is not screwed on right, well, at least i have an outlet for all this.

    The pills, xanax, make you pretty zonked. I was supposed to go out today, just then I flopped onto my bed and slept for about five or six hours...then so, now Im a little pissed off. I wish I felt called, to GOD, to anyone, anything! But I just feel, manipulated.

    Friends are ok, but I need a therapist or something. I am quitting zoloft, it made me happy at first- now Im depressed and my ears are ringing...phooosh. I know, sucks for me doesn't it? :confused: I also noticed I was so wiped out I could not read the words on the computer screen, my vision is blurred or im cross-eyed or something.

Comments

To make a comment simply sign up and become a member!